Some expansions in vector space.

Michal, A.D. and Martin, R.S.

Journal de Mathématiques Pures et Appliquées (1934)

  • Volume: 13, page 69-91
  • ISSN: 0021-7874

How to cite

top

Michal, A.D. and Martin, R.S.. "Some expansions in vector space.." Journal de Mathématiques Pures et Appliquées 13 (1934): 69-91. <http://eudml.org/doc/234594>.

@article{Michal1934,
author = {Michal, A.D. and Martin, R.S.},
journal = {Journal de Mathématiques Pures et Appliquées},
keywords = {integral equations, functional analysis, etc.},
language = {eng},
pages = {69-91},
title = {Some expansions in vector space.},
url = {http://eudml.org/doc/234594},
volume = {13},
year = {1934},
}

TY - JOUR
AU - Michal, A.D. and Martin, R.S.
TI - Some expansions in vector space.
JO - Journal de Mathématiques Pures et Appliquées
PY - 1934
VL - 13
SP - 69
EP - 91
LA - eng
KW - integral equations, functional analysis, etc.
UR - http://eudml.org/doc/234594
ER -

Citations in EuDML Documents

top
  1. Aristotle D. Michal, Roderick Davis, Max Wyman, Polygenic functions in general analysis
  2. Aristotle D. Michal, Donald H. Hyers, Theory and applications of abstract normal coordinates in a general differential geometry
  3. Jean-Paul Penot, La notion d'application analytique
  4. Zuhair M. Nashed, Higher order differentiability of nonlinear operators on normed spaces. I.
  5. A. F. Ruston, Fredholm formulae and the Riesz theory
  6. Zuhair M. Nashed, Higher order differentiability of nonlinear operators on normed spaces. II.

NotesEmbed ?

top

You must be logged in to post comments.